From Log-Determinant Inequalities to Gaussian Entanglement via Recoverability Theory

TitleFrom Log-Determinant Inequalities to Gaussian Entanglement via Recoverability Theory
Publication TypeJournal Article
Year of Publication2017
AuthorsLami, L, Hirche, C, Adesso, G, Winter, A
JournalIEEE Transactions on Information Theory
Volume63
Pagination7553 - 7568
Date PublishedJan-11-2017
ISSN0018-9448
URLhttp://ieeexplore.ieee.org/document/8004445/http://xplorestaging.ieee.org/ielx7/18/8071168/08004445.pdf?arnumber=8004445
DOI10.1109/TIT.2017.2737546
Short TitleIEEE Trans. Inform. Theory
Campus d'excel·lència internacional U A B